# SDR SWAA2022051001931

- Difficulty date: May 2, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FWD L/H EMERGENCY IIGHTS INOP / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT STA 315L PER MM 33-51-06;[02] INSPECTED REPLACEMENT OF EMERGENCY LIGHT BATTERY PACK AT STA 315L PER MM 33-51-06.;[03] REPLACED BATTERY PACK AND OPS CH3CK GOOD PER AMM 33-51-06.
